The Annals of Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

The two-parameter Poisson-Dirichlet distribution derived from a stable subordinatorJim Pitman and Marc YorVolume 25, Number 2 (1997)
Finite Exchangeable SequencesP. Diaconis and D. FreedmanVolume 8, Number 4 (1980)
Random Walks on Discrete Groups: Boundary and EntropyV. A. Kaimanovich and A. M. VershikVolume 11, Number 3 (1983)
The simple harmonic urnEdward Crane, Nicholas Georgiou, Stanislav Volkov, Andrew R. Wade, and Robert J. WatersVolume 39, Number 6 (2011)
Sum the odds to one and stopF. Thomas BrussVolume 28, Number 3 (2000)
  • ISSN: 0091-1798 (print), 2168-894X (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973 --
  • Access: Articles older than 3 years are open
  • Euclid URL: